# SDR CALA2022030700592

- Difficulty date: March 6, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28967
- Aircraft time: 86,508 hours, 21,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Corroded
- Location: Sta 1714
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK; MAIN CABIN STA 1714 RBL 1 HAS CORROSION ON WEB (DE CK PLATE), TRANSCRIBED FROM HAECO GSO NRC 9285454 BLENDED AREA TO REMOVE CORROSION, FOUND TO BE OUT OF LIMITS CREATED SDR # 1027917. TRANSCRIBED FROM HAECO NR 9285454. HAECO IAW B757-200 SRM 53-60-51-2R-2. FABRICATED REPAIR DOUBLER IAW MECH INSP QC004. B757-200 SRM 53-60-51-2R-2. ALODINED, PRIMED REPAIR DOUBLER IAW SOPM 20-41-02. INSTALLED DOUBLER IAW B757-200 SRM 53-60-51-2R-2.
